# SDR AALA202210186809

- Difficulty date: September 22, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD PASSENGER CABIN FLOOR CREASE ANGLE LOCATED FROM BS 290 TO BS 335, AT S17R, RBL 64. REPLACED CREASE ANGLE PER SRM 51-40-02 AND EA 339508.
